Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 27, NWS Indianapolis, IN

May 4, 2015Boone County, Hamilton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 4, 2015, 7:00 PM EDT for Boone County, Hamilton County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2015, 7:00 PM EDT (23:00 UTC)
Expired
May 4, 2015, 7:30 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Boone County, IN, Hamilton County, IN

The radar

The Indianapolis radar (KIND), 51 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WUUS53 KIND 042300
SVRIND
INC011-057-042330-
/O.NEW.KIND.SV.W.0027.150504T2300Z-150504T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
  NORTHERN HAMILTON COUNTY IN CENTRAL INDIANA...

* UNTIL 730 PM EDT

* AT 658 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHEAST OF LEBANON...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN...MORSE RESERVOIR...CICERO...ATLANTA AND ARCADIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4007 8587 4004 8637 4018 8638 4018 8624
      4021 8624 4022 8615 4022 8587
TIME...MOT...LOC 2300Z 265DEG 25KT 4014 8626

HAIL...1.00IN
WIND...<50MPH

$$

50
2 follow-up statements
194 
WWUS53 KIND 042317
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
717 PM EDT MON MAY 4 2015

INC011-057-042330-
/O.CON.KIND.SV.W.0027.000000T0000Z-150504T2330Z/
HAMILTON IN-BOONE IN-
717 PM EDT MON MAY 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BOONE AND NORTHERN HAMILTON COUNTIES UNTIL 730 PM EDT...

AT 715 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF NOBLESVILLE...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MORSE RESERVOIR...CICERO...ATLANTA AND ARCADIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4007 8587 4005 8630 4018 8632 4018 8624
      4021 8624 4022 8616 4022 8587
TIME...MOT...LOC 2317Z 265DEG 25KT 4016 8612

HAIL...1.00IN
WIND...<50MPH

$$

50
644 
WWUS53 KIND 042326
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
726 PM EDT MON MAY 4 2015

INC011-057-042336-
/O.EXP.KIND.SV.W.0027.000000T0000Z-150504T2330Z/
HAMILTON IN-BOONE IN-
726 PM EDT MON MAY 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOONE AND 
NORTHERN HAMILTON COUNTIES WILL EXPIRE AT 730 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4007 8587 4005 8630 4018 8632 4018 8624
      4021 8624 4022 8616 4022 8587
TIME...MOT...LOC 2326Z 265DEG 25KT 4016 8604

$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:25 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 4, 4:25 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT MON MAY 4 2015

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 228 PM EDT MON MAY 4 2015

A FRONTAL SYSTEM IS EXPECTED TO STALL OVER THE AREA TUESDAY...BEFORE
DISSIPATING BY WEDNESDAY. ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA
BY NEXT WEEKEND.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 228 PM EDT MON MAY 4 2015

TAIL END OF VORTICITY CENTER THAT IS CURRENTLY MOVING INTO NORTHWEST
OHIO EXTENDS BACK INTO ILLINOIS. SHORT TERM MODELS SUGGEST THIS
FEATURE WILL MOVE INTO THE LOCAL AREA BY LATE THIS AFTERNOON AND
EVENING. SCATTERED CONVECTION MAY DEVELOP NEAR THIS FEATURE AS IT
MOVES INTO THE AREA.

THINK THE BETTER CHANCES FOR MORE ORGANIZED SHOWER/THUNDERSTORM
ACTIVITY WILL BE LATE TONIGHT OVER THE NORTHERN ZONES AS THE LOW
LEVEL JET INCREASES. MODELS SUGGEST THE JET WON/T BE TOO
IMPRESSIVE...BUT IT APPEARS IT WILL BE IN THE RIGHT SPOT FOR GOOD
POTENTIAL FOR PRECIPITATION DEVELOPMENT. WILL GO WITH LIKELY POPS
OVER THE NORTH FOR MAINLY LATE TONIGHT...TAPERING TO CHANCE POPS
FARTHER SOUTH.

THE GFS MOS LOWS TONIGHT LOOK REASONABLE BASED ON LOW LEVEL
THICKNESSES...SO ONLY MINOR ADJUSTMENTS PLANNED.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 228 PM EDT MON MAY 4 2015

MODEL DATA SUGGEST FRONTAL ZONE OFF TO THE NORTH MAY SAG INTO THE
NORTHERN OR CENTRAL ZONES BY TUESDAY EVENING BEFORE WASHING OUT BY
WEDNESDAY UNDER BUILDING UPPER RIDGE. CONVECTIVE POTENTIAL NEAR THE
FRONT SHOULD DIMINISH WITH TIME AS HEIGHTS RISE. WILL KEEP SOME
CHANCE POPS GOING FOR TUESDAY AND TUESDAY EVENING...MAINLY OVER THE
CENTRAL AND NORTHERN ZONES.

SOME OF THE MODEL DATA CONTINUE TO SUGGEST A POTENTIAL FOR WIDELY
SCATTERED DIURNAL TYPE CONVECTION BOTH WEDNESDAY AND THURSDAY.
APPEARS CONVECTIVE TEMPERATURES SHOULD EASILY BE REACHED BOTH
DAYS...BUT LAPSE RATES TAIL OFF BY THEN AS MID LEVELS WARM. WILL
CONTINUE WITH A DRY FORECAST AFTER TUESDAY NIGHT FOR NOW.

DON/T HAVE TOO MUCH OF A PROBLEM WITH THE GFS TEMPERATURES GUIDANCE
IN THE LATER PERIODS BASED ON PROGGED LOW LEVEL THICKNESSES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 241 PM EDT MON MAY 4 2015

WARM AND INCREASINGLY UNSETTLED WEATHER EXPECTED FOR THE WEEKEND
AND INTO EARLY NEXT WEEK AS THE UPPER LEVEL FLOW REMAINS HIGHLY
AMPLIFIED ACROSS THE CONTINENTAL U S.

COASTAL SYSTEM OFF THE SOUTHEAST STATES AND STRONG UPPER LOW IN
THE FOUR CORNERS WILL MAINTAIN BROAD RIDGE OVER THE OHIO VALLEY
INTO THE WEEKEND. THE RIDGE WILL SLOWLY FLATTEN AND EVOLVE INTO A
MOIST SOUTHWEST FLOW INTO EARLY NEXT WEEK AS THE INFLUENCE OF THE
ATLANTIC COAST SYSTEM IS LOST AND THE WESTERN UPPER LOW TRACKS
NORTHEAST INTO THE UPPER MIDWEST. THIS WILL ENABLE A FRONTAL
BOUNDARY TO SAG INTO THE REGION OVER THE WEEKEND WITH INCREASING
CHANCES FOR THUNDERSTORMS.

SCATTERED CONVECTION WILL DEVELOP FRIDAY NIGHT AND SATURDAY...WITH
THE GREATEST POTENTIAL FOR STORMS SUNDAY AND MONDAY AS A STRONG LOW
PRESSURE SYSTEM TRACKS INTO THE GREAT LAKES. HIGHS IN THE 80S WILL
PERSIST THROUGH SUNDAY...WITH POTENTIAL FOR WARMEST DAY ON FRIDAY
UNDER THE RIDGE. AS CLOUDS AND CONVECTION INCREASE ACROSS THE OHIO
VALLEY...HIGHS WILL SLIDE BACK INTO THE 70S OVER MUCH OF THE
REGION BY NEXT MONDAY. LOWS WILL RANGE FROM THE UPPER 50S TO MID
60S THROUGHOUT THE EXTENDED.

&&

.AVIATION /DISCUSSION FOR 042100Z KIND TAF UPDATE/...
ISSUED AT 1248 PM EDT MON MAY 4 2015

MINOR TWEAKS MADE TO KIND TAF TO BETTER MATCH CURRENT CONDITIONS.
NO OTHER CHANGES ARE NEEDED AT THIS TIME.

PREVIOUS AVIATION DISCUSSION FOLLOWS...
RESTRICTIONS POSSIBLE WITHIN CONVECTION...OTHERWISE VFR EXPECTED.

SHOWERS HAVE DIMINISHED AT ALL TERMINALS EARLY THIS AFTERNOON AS
A SUBTLE WAVE ALOFT SHIFTS EAST. SKIES WILL BRIGHTEN OVER THE NEXT
FEW HOURS WITH SATELLITE IMAGERY SHOWING PREDOMINANTLY THIN
MID/HIGH LEVEL CLOUDS EXTENDING BACK TO NEAR THE MISSISSIPPI
RIVER. AS THE AIRMASS DESTABILIZES BY LATE AFTERNOON...EXPECT VFR
CU FORMATION ALONG WITH SCATTERED CONVECTION DEVELOPING OVER THE
FORECAST AREA. PRIMARY IMPACTS WILL BE NEAR AND NORTH OF I-70...BUT
WILL CARRY VCTS MENTION AT ALL SITES FROM 20-22Z THROUGHOUT THE
EVENING AS ALL HI-RES DATA CAPTURING LATE DAY CONVECTIVE
REDEVELOPMENT. COULD SEE SOUTHWEST WIND GUSTS TO NEAR 20KTS AT
TIMES INTO EARLY EVENING.

INSTABILITY WILL DIMINISH ONCE AGAIN WITH SHOWERS AND EMBEDDED
THUNDER PERSISTING OVERNIGHT AS CONVECTIVE CLUSTER SLATED TO
ORGANIZE OVER THE MID MISSISSIPPI VALLEY THIS EVENING MIGRATES
INTO THE NORTHERN FORECAST AREA AFTER MIDNIGHT. FRONTAL BOUNDARY
OVER NORTHERN INDIANA WILL BEGIN TO LIFT BACK NORTH LATE
TONIGHT...WITH PRECIPITATION EVENTUALLY SHIFTING NORTH OF BOTH
KHUF AND KIND BETWEEN 06Z AND 12Z. IMPACTS AT KLAF HOWEVER MAY
LINGER THROUGH DAYBREAK TUESDAY. LIGHT SOUTHERLY FLOW OVERNIGHT
WILL INCREASE TO 10-15KTS FROM THE SOUTHWEST ON TUESDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....RYAN
AVIATION...RYAN/JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 4, 4:20 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT MON MAY 4 2015

INZ021-028>031-035>049-054>057-052030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
420 PM EDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: CHANCE FOR THUNDERSTORMS. ISOLATED SEVERE STORMS POSSIBLE.

HAZARDS: DAMAGING WINDS...LARGE HAIL AND LIGHTNING.

TIMING: DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE MAINLY BEFORE
MIDNIGHT. LIGHTNING IS POSSIBLE ANYTIME THROUGH TONIGHT.

DISCUSSION: A COLD FRONT WILL INTERACT WITH A WARM...MOIST AND
UNSTABLE ATMOSPHERE AND RESULT IN SOME SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TUESDAY
EVENING AND AGAIN THIS WEEKEND. SEVERE STORMS ARE NOT EXPECTED
TUESDAY...AND IT IS TOO EARLY TO TELL IF THERE IS A CHANCE ANY
WILL BE SEVERE THIS WEEKEND. LIGHTNING IS A THREAT WITH ANY
STORM.

DISCUSSION: THUNDERSTORMS CHANCES WILL CONTINUE ON TUESDAY AS A
COLD FRONT STALLS ACROSS NORTHERN INDIANA AND THEN RETREATS NORTH
AS A WARM FRONT AND WASHES OUT. A COLD FRONT WILL APPROACH FROM
THE NORTHWEST BY LATE WEEK AND RESULT IN ADDITIONAL THUNDERSTORM
CHANCES THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060>065-067>072-052030-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
420 PM EDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: CHANCE FOR THUNDERSTORMS. ISOLATED SEVERE STORMS POSSIBLE.

HAZARDS: DAMAGING WINDS...LARGE HAIL AND LIGHTNING.

TIMING: DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE MAINLY BEFORE
MIDNIGHT. LIGHTNING IS POSSIBLE ANYTIME THROUGH TONIGHT.

DISCUSSION: A COLD FRONT WILL INTERACT WITH A WARM...MOIST AND
UNSTABLE ATMOSPHERE AND RESULT IN SOME SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE AGAIN THIS WEEKEND. IT IS TOO
EARLY TO TELL IF THERE IS A CHANCE ANY WILL BE SEVERE THIS
WEEKEND. LIGHTNING IS A THREAT WITH ANY STORM.

DISCUSSION: A COLD FRONT WILL APPROACH FROM THE NORTHWEST BY LATE
WEEK AND RESULT IN ADDITIONAL THUNDERSTORM CHANCES THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 4, 6:18 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 PM EDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             LEBANON                 40.05N  86.47W
05/04/2015  E1.00 INCH       BOONE              IN   TRAINED SPOTTER

            HAIL IS COVERING THE GROUND.

&&

MMB
Local storm report, May 4, 6:19 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
619 PM EDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             LEBANON                 40.05N  86.47W
05/04/2015  E0.88 INCH       BOONE              IN   LAW ENFORCEMENT

            REPORT FROM THE CENTER OF LEBANON

&&

MMB
Local storm report, May 4, 6:41 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
641 PM EDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             4 NW LEBANON            40.09N  86.53W
05/04/2015  E1.75 INCH       BOONE              IN   EMERGENCY MNGR

            EMA RECIEVED REPORT FROM SPOTTER NEAR US 52 AND CR 400
            N.

&&

MMB
Local storm report, May 4, 6:43 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
643 PM EDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             THORNTOWN               40.13N  86.61W
05/04/2015  E1.00 INCH       BOONE              IN   EMERGENCY MNGR

            AMATUER RADIO REPORTED TO EMA

&&

MMB
Local storm report, May 4, 6:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             7 NW LEBANON            40.12N  86.57W
05/04/2015  E1.25 INCH       BOONE              IN   EMERGENCY MNGR

            AMATUER RADIO REPORTED TO EMA. LOCATED AT SR 47 AND US
            52. VISIBILITY WAS NEAR ZERO.

&&

MMB
Local storm report, May 4, 6:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             LEBANON                 40.05N  86.47W
05/04/2015  E0.70 INCH       BOONE              IN   PUBLIC

            REPORTED VIA FACEBOOK

&&

MMB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 4:33 PM EDTSpecial Weather StatementINDWarren42 min
May 4, 5:09 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe51 min
May 4, 6:00 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe30 min
May 4, 6:29 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton31 min
May 4, 7:33 PM EDTSpecial Weather StatementINDHancock27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.